# SDR AALA201802209042

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,278 hours, 21,470 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cids
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD CIDS PANEL DID NOT SHOW DOORS ARMED.  MAINTENANCE RESET CIDS DIRECTION NR 1 AND 2 IAW TSM 24-00-00-810-818 AND FOWARD FLIGHT ATTENDANT CIDS PANEL DOOR ARMED INDICATIONS SHOWED NORMAL WITH DOORS ARMED.
